# SDR DALA2023051203767

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 109,587 hours, 16,110 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 2L DOOR WILL NOT SHOW DISARMED ON FA PANEL. CORRECTIVE ACTION: ARMED AND DISARMED 2L DOOR PER TASK 52-73. OPS CHECK GOOD AT THIS TIME.A/C OK FOR SVC. (4671304)
